• Advances in Differential Equation
    Volume 20, 2015

  • Existence and non existence of solitons for a 1D Benney-Luke model of higher order

    José R. Quintero and Octavio Montoya

    Volume 20, 2015, pages 1187-1220

  • Global summability for solutions to some anisotropic elliptic systems

    Francesco Leonetti and Pier Vincenzo Petricca

    Volume 20, 2015, pages 1165-1186

  • Very weak solutions of the stationary Stokes equations on exterior domains

    Dugyu Kim, Hyunseok Kim, and Sungyong Park

    Volume 20, 2015, pages 1119-1164

  • Non autonomous parabolic problems with unbounded coefficients in unbounded domains

    L. Angiuli and L. Lorenzi

    Volume 20, 2015, pages 1067-1118

  • Local and global estimates of solutions of Hamilton-Jacobi parabolic equation with absorption

    Marie Françoise Bidaut-Veron

    Volume 20, 2015, pages 1033-1066

  • Unconditional global well-posedness in energy space for the Maxwell-Klein-Gordon system in temporal gauge

    Hartmut Pecher

    Volume 20, 2015, pages 1009-1032

  • Local well-posedness and blow-up result for weakly dissipative Camassa-Holm equations

    Sungyong Park

    Volume 20, 2015, pages 983-1008

  • Existence of positive solutions in the superlinear case via coincidence degree: the Neumann and the periodic boundary value problems

    Guglielmo Feltrin and Fabio Zanolin

    Volume 20, 2015, pages 937-982

  • Traveling waves for a bistable equation with nonlocal diffusion

    Franz Achleitner and Christian Kuehn

    Volume 20, 2015, pages 887-936

  • Duality theory and optimal transport for sand piles growing in a silos

    Luigi De Pascale and Chloé Jimenez

    Volume 20, 2015, pages 859-886

  • Remarks on the orbital stability of ground state solutions of fKdV and related equations

    Felipe Linares, Didier Pilod, and Jean-Claude Saut

    Volume 20, 2015, pages 835-858

  • Stability and decay properties of solitary-wave solutions to the generalized BO–ZK equation

    Amin Esfahani, Ademir Pastor, and Jerry L. Bona

    Volume 20, 2015, pages 801-834

  • Two cases of squares evolving by anisotropic diffusion

    Piotr B. Mucha, Monika Muszkieta, Piotr Rybka

    Volume 20, 2015, pages 773-800

  • H"older regularity for singular parabolic systems of $p$-Laplacian type"

    Corina Karim and Masashi Misawa

    Volume 20, 2015, pages 741-772

  • Qualitative properties of positive solutions to systems of quasilinear elliptic equations

    Luigi Montoro, Giuseppe Riey, and Berardino Sciunzi

    Volume 20, 2015, pages 717-740

  • Analytic smoothing effect for a system of Schr"{o}dinger equations with two wave interaction "

    Gaku Hoshino and Tohru Ozawa

    Volume 20, 2015, pages 697-716

  • Wave equations with mass and dissipation

    Wanderley Nunes do Nascimento and Jens Wirth

    Volume 20, 2015, pages 661-696

  • Lower semicontinuity of functionals of fractional type and applications to nonlocal equations with critical Sobolev exponent

    Giovanni Molica Bisci and Raffaella Servadei

    Volume 20, 2015, pages 635-660

  • Symmetry and multiple solutions for certain quasilinear elliptic equations

    Roberta Filippucci, Patrizia Pucci, and Csaba Varga

    Volume 20, 2015, pages 601-634

  • Closed formulas for the polyharmonic operator under spherical symmetry

    E. Jannelli

    Volume 20, 2015, pages 581-600

  • A sixth-order thin film equation in two space dimensions

    Changchun Liu

    Volume 20, 2015, pages 557-580

  • Multiparameter bifurcation and symmetry breaking of solutions of elliptic differential equations

    Joanna Kluczenko

    Volume 20, 2015, pages 531-556

  • Strichartz estimates and smooth attractors for a sub-quintic wave equation with fractional damping in bounded domains

    Anton Savostianov

    Volume 20, 2015, pages 495-530

  • Uniform convergence of solutions to elliptic equations on domains with shrinking holes

    Daniel Daners, Daniel Hauer, and E.N. Dancer

    Volume 20, 2015, pages 463-494

  • Qualitative properties of solutions to structurally damped $sigma$-evolution models with time increasing coefficient in the dissipation

    Mohamed Kainane Mezadek and Michael Reissig

    Volume 20, 2015, pages 433-462

  • Degenerate-elliptic operators in mathematical finance and higher-order regularity for solutions to variational equations

    Paul M. N. Feehan and Camelia A. Pop

    Volume 20, 2015, pages 361-432

  • H"older estimates for second-order operators on domains with rough boundary"

    A.F.M. ter Elst and J. Rehberg

    Volume 20, 2015, pages 299-360

  • Singular quasilinear elliptic systems and H"older regularity"

    Jacques Giacomoni, Ian Schindler, and Peter Taká?

    Volume 20, 2015, pages 259-298

  • On a class of Hamiltonian systems with Trudinger-Moser nonlinearities

    Manassés de Souza and Wilberclay G. Melo

    Volume 20, 2015, pages 233-258

  • A fractional fundamental lemma and a fractional integration by parts formula — Applications to critical points of Bolza functionals and to linear boundary value problems

    Loïc Bourdin and Dariusz Idczak

    Volume 20, 2015, pages 213-232

  • On uniqueness of symmetric Navier-Stokes flows around a body in the plane

    Tomoyuki Nakatsuka

    Volume 20, 2015, pages 193-212

  • Asymptotic behavior for quasilinear hyperbolic equations of Kirchhoff type with perturbation having integrable coefficient

    Taeko Yamazaki

    Volume 20, 2015, pages 143-192

  • Semipositone boundary value problems with nonlocal, nonlinear boundary conditions

    Christopher S. Goodrich

    Volume 20, 2015, pages 117-142

  • On the Grushin critical problem with a cylindrical symmetry

    Chunhua Wang, Qingfang Wang, and Jing Yang

    Volume 20, 2015, pages 77-116

  • Blow-up behavior of solutions to the heat equation with nonlinear boundary conditions

    Junichi Harada

    Volume 20, 2015, pages 23-76

  • On the boundary value problem for some quasilinear equations

    Yuxia Guo and Xiangqing Liu

    Volume 20, 2015, pages 1-22